Facebook Pixel
EmpowHER Guest

Plan B and late period?

By Anonymous December 17, 2010 - 6:23pm
Rate This

Here is the situation, I had my period from the seventh to the twelfth of November. I then had sex on the thirteenth, a day after my period had ended. We used a condom, and the pull out method, but I was still paranoid due to previous bad experiences, and I don't believe I was ready to have sex again, so, wanting to feel more safe, I took plan B one step eight hours after sex.

Two days later, I began bleeding, which lasted five days, and was exactly like a normal period for me, not just spotting or occasional bleeding.

Now, on the seventeenth, I've yet to had my period. Is it likely that I could be pregnant, or is this just because of the shock Plan B caused to my system?

Add a Comment1 Comments

Dear Anon,

This is a very common question here on EmpowHer. One of the side effects of Plan B is a change in period. Many women will get their period once they've taken Plan B One Step even if they just had their period recently. This may have happened to you.

Here's some more information from Plan B's site:

Hope this helps!

December 18, 2010 - 6:34am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!